Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 750808, 3 pages
Research Article

The Unique Maximal GF-Regular Submodule of a Module

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 20 July 2013; Accepted 15 August 2013

Academic Editors: J. He, I. G. Ivanov, J. Rada, and L. Székelyhidi

Copyright © 2013 Areej M. Abduldaim and Sheng Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Brown and N. H. McCoy, “The maximal regular ideal of a ring,” Proceedings of the American Mathematical Society, vol. 1, pp. 165–171, 1950. View at Publisher · View at Google Scholar
  2. A. M. Abduldaim and S. Chen, “GF-regular modules,” Journal of Applied Mathematics, vol. 2013, Article ID 630285, 7 pages, 2013. View at Publisher · View at Google Scholar
  3. D. J. Fieldhouse, Purity and flatness [Ph.D. thesis], McGill University, Monteal, Canada, 1967.
  4. F. Kacsh, Modules and Rings, vol. 17, Academic Press, New York, NY, USA, 1982.
  5. M. D. Larsen and P. J. MacCarthy, Multiplicative Theory of Ideals, Academic Press, New York, NY, USA, 1971.